Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 27, NWS Northern Indiana

June 23, 2016Huntington County, Wabash County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2016, 12:30 AM EDT for Huntington County, Wabash County, Whitley County, Indiana. It was in force for 30 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 12:30 AM EDT (04:30 UTC)
Expired
Jun 23, 2016, 1:00 AM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Huntington County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 42 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 12:45 AM EDTTSTM WND DMGAndrews, INREPORTED AT ANDREWS, IN.
Jun 23, 12:46 AM EDTTSTM WND DMG3 Nnw Majenica, IN60 FT TALL PINE TREE DOWNED.
Jun 23, 12:46 AM EDTTSTM WND DMG3 Sse Huntington, INROAD IS BLOCKED BY DOWNED TREES.
Jun 23, 12:48 AM EDTTSTM WND DMG4 Nnw Majenica, INLARGE TREE LIMBS DOWN THAT RESULTED IN DAMAGE TO HOUSE/SHED.
Jun 23, 12:54 AM EDTTSTM WND DMG2 Ne Majenica, INTREES AND POWER LINES DOWNED. AWNING BLOWN OFF OF A HOUSE.
Jun 23, 12:54 AM EDTTSTM WND DMG3 Ne Majenica, INTREES LAYING IN OPPOSITE DIRECTION OF OTHER DAMAGE.
Jun 23, 12:55 AM EDTTSTM WND DMG2 Nne Majenica, INROOFS DAMAGED.
Jun 23, 12:55 AM EDTTSTM WND DMG3 Ne Majenica, INROOF BLOWN OFF BARN.
Jun 23, 12:57 AM EDTTORNADO3 Nne Majenica, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:33 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

497 
WUUS53 KIWX 230430
SVRIWX
INC069-169-183-230500-
/O.NEW.KIWX.SV.W.0027.160623T0430Z-160623T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1230 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  NORTHEASTERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHERN WHITLEY COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 100 AM EDT

* AT 1229 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  NORTH MANCHESTER...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ANDREWS AROUND 1240 AM EDT.
  HUNTINGTON AROUND 1245 AM EDT.
  MARKLE AROUND 100 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MAHON...
WASHINGTON CENTER...BIPPUS...BRACKEN...LAUD...COLLAMER...TUNKER...
BOWERSTOWN...GOBLESVILLE AND LUTHER.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 283 AND
292.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4090 8579 4105 8571 4105 8568 4109 8569
      4110 8568 4103 8533 4076 8534
TIME...MOT...LOC 0429Z 291DEG 33KT 4098 8564 

HAIL...<.75IN
WIND...60MPH
 
$$

JBALL
1 follow-up statement
175 
WWUS53 KIWX 230449
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1249 AM EDT THU JUN 23 2016

INC169-230458-
/O.CAN.KIWX.SV.W.0027.000000T0000Z-160623T0500Z/
WABASH IN-
1249 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABASH COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4085 8564 4106 8548 4103 8533 4076 8534
TIME...MOT...LOC 0448Z 291DEG 33KT 4091 8542 

$$

INC069-183-230500-
/O.CON.KIWX.SV.W.0027.000000T0000Z-160623T0500Z/
HUNTINGTON IN-WHITLEY IN-
1249 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHERN HUNTINGTON AND SOUTHEASTERN WHITLEY COUNTIES...

AT 1248 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTINGTON...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MARKLE AROUND 100 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MAHON...
BOWERSTOWN...GOBLESVILLE...LAUD AND ROANOKE.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 283 AND
292.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4085 8564 4106 8548 4103 8533 4076 8534
TIME...MOT...LOC 0448Z 291DEG 33KT 4091 8542 

HAIL...<.75IN
WIND...60MPH
 
$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:00 PM EDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 22, 7:00 PM EDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
700 PM EDT WED JUN 22 2016

.SYNOPSIS...
Issued at 236 PM EDT Wed Jun 22 2016

Low pressure will be moving through the area this evening into
tonight which will result in a chance for showers and
thunderstorms. There is a potential for some widespread severe
weather this evening through tonight with damaging wind gusts,
heavy rainfall, large hail, and tornadoes all of the threat
concerns. The low pressure will then be moving on to the east on
Thursday with low rain chances in the morning and then dry in the
afternoon. Low temperatures tonight will be in the upper 60s to
lower 70s and highs tomorrow will be in the upper 70s to lower
80s.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 200 PM EDT Wed Jun 22 2016

As suspected yda overnight convn and swwd displacement of
composite outflw/wmfnt keeping precip at bay acrs the CWA this
aftn. Decaying upstream stratiform ovr ne IL may hold on long
enough to bring a sprinkle/lt shra to wrn areas yet this aftn hwvr
chcs appear minimal.

Primary focus conts to side w/sewd apch tonight of potent nrn stream
sw trough ovr ne ND this aftn. Sfc reflection back west ovr ern NE
will shift ewd into wrn IN late tonight. Ramping ll waa will aide in
newd mix of wmfnt twd the highway 24 corridor w/commensurate
greatest risk for severe storms btwn 02-07Z generally swwd of a ksbn-
kaoh line. Hwvr most concerning is overlap of extreme shear and mod
cape which point to an enhanced tornado risk alg and sw of the
highway 30 ovr wrn zones mid-lt evening. In addn...nw-se oriented
fntl zone in tandem w/protracted window of mid lvl forcing and
considerable ll mstr flux ewd of sfc cyclone suggest some
substantial rainfall psbl overnight. Hwvr contd dry antecedent conds
and mixed highres signals on where heaviest rainfall may fall lends
no confidence in delineating a potential flood watch and will defer
to oncoming shift.

Otrws besides a lingering shra/isold storm Thu am...general post
fntl drying xpcd to envelope CWA.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 200 PM EDT Wed Jun 22 2016

Ridging sfc and aloft will bld/expand ewd acrs the Grtlks to
start this pd ahd of intense/deep sw trough progressing slowly ewd
through srn Canada. As surmised yda...warming aloft assocd/w hgt
rises within crest of mid lvl ridge will yield dry wx into Sun
morning followed by a chc of storms Sun aftn/Sun night alg swwd
trailing fntl bndry. Fairly sharp/aggressive ll thermal ridge xpcd
to bld ahd of this ftr w/resulting warm temps this weekend into
Mon.

Aft that repeat dvlpmnt of ern Conus mean troughing and expansive
sfc ridging acrs the lakes will bring the prevailing dry/seasonable
pattn of the past few weeks back into the area for the remainder of
the week as it appears now.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 700 PM EDT Wed Jun 22 2016

KIWX radar indicating band of SHRA with some embedded thunder
extending from KFWA back to KSBN and up into southern lake Michigan.
They are moving southeastward and expect to be impacting both sites
to begin this TAF cycle but still carry VFR cigs/vsbys. Additional
storms now beginning to develop in eastern Iowa will become strong
to severe as they move into the area after 02Z and drop both sites
down to MVFR. Fog potential for the early morning hours as surface
low moves over the area and rain exits to the east. Will keep at
MVFR for now but potential is there for IFR.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Lothamer
SHORT TERM...T
LONG TERM...T
AVIATION...Logsdon

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 22, 2:34 PM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
234 PM EDT WED JUN 22 2016

INZ003>009-017-018-025>027-033-034-MIZ077>081-OHZ001-002-004-005-015-
016-024-025-231000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...
BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER...
PORTLAND...DUNKIRK...NILES...BENTON HARBOR...ST. JOSEPH...
FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...
BRYAN...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH A THREAT FOR DAMAGING WINDS ARE POSSIBLE
TOWARD LATE EVENING. IN ADDITION LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO
THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN
EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR
FLOODING WOULD BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-231000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
234 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 KNOTS ARE LIKELY
THIS EVENING. ISOLATED LARGE HAIL AND PERHAPS A WATERSPOUT ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>016-020-022>024-032-231000-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI-
WABASH-GRANT-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...MARION...
GAS CITY...UPLAND
234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS ARE POSSIBLE FROM MID
TO LATE EVENING ALONG WITH A RISK FOR ISOLATED TORNADOES. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO
THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN
EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR
FLOODING WOULD BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 23, 12:00 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     FLASH FLOOD      1 SSE PLYMOUTH          41.34N 86.31W
06/22/2016                   MARSHALL           IN   LAW ENFORCEMENT

            REPORTS OF A VEHICLE STRANDED IN HIGH WATER
            UNDER THE RAIL ROAD VIADUCT ON S. MICHIGAN
            ST.

&&

MCD
Local storm report, Jun 23, 12:05 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1205 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     1 N WINONA LAKE         41.23N 85.82W
06/23/2016                   KOSCIUSKO          IN   PUBLIC

            TREE DOWN ACROSS 7TH STREET AND KINGS
            HIGHWAY.

&&

MCD
Local storm report, Jun 23, 12:07 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1207 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND GST     2 SW HOFFMAN LAKE       41.25N 86.02W
06/22/2016  M50 MPH          KOSCIUSKO          IN   PUBLIC

            .

&&

MCD
Local storm report, Jun 23, 12:08 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1208 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     2 NW TWIN LAKES         41.33N 86.38W
06/23/2016                   MARSHALL           IN   PUBLIC

            TREES INTO POWER LINES.

&&

MCD
Local storm report, Jun 23, 12:24 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1224 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     1 S CHALMERS            40.65N 86.87W
06/23/2016                   WHITE              IN   EMERGENCY MNGR

            NUMEROUS TREES DOWN BETWEEN CHALMERS AND
            BROOKSTON.

&&

MCD
Local storm report, Jun 23, 12:27 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1227 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     MONTICELLO              40.75N 86.76W
06/23/2016                   WHITE              IN   LAW ENFORCEMENT

            TREES DOWN IN MONTICELLO.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:32 PM EDTSpecial Weather StatementIWXLaGrange, Steuben58 min
Jun 22, 9:38 PM EDTSpecial Marine WarningIWX97 min
Jun 22, 9:47 PM EDTSpecial Weather StatementIWXSaint Joseph58 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningIWXSaint Joseph40 min
Jun 22, 10:57 PM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph3 hr
Jun 22, 10:57 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko63 min
Jun 22, 11:15 PM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke45 min
Jun 22, 11:34 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall41 min
Jun 22, 11:39 PM EDTSevere Thunderstorm WarningIWXNoble, Whitley66 min
Jun 22, 11:58 PM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph3 hr
Jun 22, 11:58 PM EDTSevere Thunderstorm WarningIWXWhite47 min
Jun 23, 12:00 AM EDTTornado WarningIWXKosciusko, Wabash, Whitley30 min
Jun 23, 12:52 AM EDTSevere Thunderstorm WarningIWXHuntington, Wells38 min
Jun 23, 1:05 AM EDTTornado Warning Tornado observedIWXHuntington, Wells25 min
Jun 23, 1:30 AM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Jay, Wells34 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.